Yupeng JIANG


Transition Mappings between De Bruijn Sequences
Ming LI Yupeng JIANG Dongdai LIN Qiuyan WANG 
Publication:   
Publication Date: 2017/05/01
Vol. E100-A  No. 5  pp. 1254-1256
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
De Bruijn sequencefeedback shift registerconjugate transformation
 Summary | Full Text:PDF(102.1KB)

On the Linear Complexity of New Modified Jacobi Sequences
Qiuyan WANG Yupeng JIANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/11/01
Vol. E97-A  No. 11  pp. 2263-2266
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
cyclotomysequenceslinear complexityminimal polynomials
 Summary | Full Text:PDF(90.4KB)